Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A duality theorem for Tate–Shafarevich groups of curves over algebraically closed fields

Title data

Keller, Timo:
A duality theorem for Tate–Shafarevich groups of curves over algebraically closed fields.
In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg. Vol. 88 (October 2018) Issue 2 . - pp. 289-295.
ISSN 1865-8784
DOI: https://doi.org/10.1007/s12188-018-0196-7

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Galois cohomology; Étale and other Grothendieck topologies and cohomologies; Affine algebraic groups
Subject classification: Mathematics Subject Classification Code: 11S25 (14F20 14L17)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 07 Dec 2018 07:39
Last Modified: 07 Dec 2018 07:39
URI: https://eref.uni-bayreuth.de/id/eprint/46600